# SDR SWAA041102

- Difficulty date: April 18, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 41,958 hours, 41,463 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND NOSE W/W WEB AT LT BS 259, WL 174, CRACKED.  REPAIRED WEB PER EA.
